... total, 2 weeks at 25mg and 3 weeks at 50mg but I have been having muscle twitches so my doctor advised dropping back down to 25 mg for 1 week and then 1 week of taking 25mg on alternative days. Does anyone have any idea if it will be difficult with withdrawals etc or shouldn’t be too severe since I’ve only been taking it for 5 weeks? Thanks in advance
I have been advised to taper off my sertraline dosage. I have only been taking it for 5 weeks in...
Question posted by R67 on 27 Nov 2020
Last updated on 28 November 2020
Has your anxiety/depression been better? Just wondering as that can be affected when you taper. Otherwise you should be fine. You've only been on it a short time. I would also consider breaking the 25's in half for a few days after the 25 dose. Good luck and take care.
Those are low doses taken for a short period of time and combined with a soft taper it's certainly possible that you'll have minimal, if any, discontinuation symptoms.
Best regards and good luck!
- Sertraline uses and safety info
- Sertraline prescribing info & package insert (for Health Professionals)
- Side effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.